MathSciNet Relay Station
MathSciNet bibliographic data
MR2722546 53C42 (53C40)
Zhang, Shi Cheng; Wu, Bao Qiang Complete hypersurfaces with constant mean curvature in a locally symmetric Riemannian manifold. (Chinese) Acta Math. Sci. Ser. A Chin. Ed. 30 (2010), no. 4, 1000–1005.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement